MathSciNet Relay Station
MathSciNet bibliographic data
MR1011981 (90f:53082) 53C20 (57N13 57R20)
Ville, Marina Les variétés Riemanniennes de dimension $4$ ${4\over 19}$-pincées. (French) [${4\over 19}$-pinched four-dimensional Riemannian manifolds] Ann. Inst. Fourier (Grenoble) 39 (1989), no. 1, 149–154.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement